# SDR DL733050497

- Difficulty date: August 29, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 52,987 hours, 35,764 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 48,023 hours, 32,767 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: SEL0C4W
- Part serial: 721213
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, C

## Discrepancy

DURING T/O ROLL AFTER 80 KTS NR 2 OIL PRESS ROLLED BACK TO BELOW THE RED DIAL.  ALL OTHER IND NORMAL.  CONTINUED T/O AND PERFORMED LOP CK LIST PROCEDURE PER QRH.  ENG SHUTDOWN AND RETURNED TO DTW.  SWAP INDICATORS.  PROBLEM FOLLOWED.  REPLACED NR 2 OIL PRESS IND, OPS CHECK NORMAL.  PERFORM WINDMILL INSP, SUPPLY AND SCAVENGE FILTER CLEAN.  CHIP DETECTORS CLEAN.  PERFORMED POWER ASSURANCE RUN, ENG CHECKS NORMAL.  OK FOR SERVICE.
